Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had bleeding after an intercourse after periods. Can this be pregnancy?

Hi I m kinda concern about my body. I had started my period on oct 11 and lasted until the 14 of oct. I had intercourse on the 22nd and I started spotting and bleeding on the 27th it did not last long it just last like when I went to the restroom two times what is going on I never experience nothing like that can I be pg
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Your bleeding could be postovulatory bleeding as in case of around 30 days cycle ovulation can occur around that time.
But in case of shorter duration of cycle like with 26 days duration there is possibility for early ovulation and pregnancy. In that case your bleeding could be implantation bleeding.
So you wait till your expected date of periods, if you miss the periods go for blood test or urine test for pregnancy which will find out the possibility.

Take care.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor